Tremor effect of Paroxetine

We have 521 consumer reports for Paroxetine. Tremor effect occurred in 1%.

Patients statistics on Tremor side effect for Paroxetine

Female
Male

Average weight in Lbs
205.03
176.37

Average height in Ft
5′ 8″
5′ 11″

Average age
42
40

Paroxetine Circle Diagram 4 consumers of 521 reported about Tremor

  1. James P. Piercy says:
    3.0 rating

    Beginning side effects approx. 3 months (sweating, tremor, dizziness, drowsiness, sleep disturbances etc.) After approx. 3 months everything over and as good as no complaints! Lingering side effect: Wide pupils and brain zaps (I can live with that: D) For anxiety disorders super!

  2. Laurel R. King says:
    3.5 rating

    Paroxetine for Fatigue; Depression

    Hello, turn to me here today for a forum because I have sold for about a week the PAROXETIN completely (not creeping but from today to tomorrow WITHOUT a doctor!) In early 2008, I had a BURN OUT with depressive episodes and chronic lack of sleep …. . the usual procedural long wait then day clinic ….. seroquel and I know it no longer. 2009 rehab measure medi free2010 PAROXETIN after each other of other attempts ….. Side effects with me: tiredness morning and afternoon after work (work 25 hours) quasi coma !!! Tremor extreme sexual disorder. 20 kg. increased …….. cruel !!! So now I have dropped off for a week feel at the mom. in the head during the day it is difficult to describe and has to go to the toilette (diarrhea) !!! funny dreams Does one have side effects of this kind and can tell me how long they can last ???

  3. Richard D. Young says:
    4.0 rating

    Paroxetine for Obsessive compulsive disorder; Depression

    At the beginning of treatment (increase from 10 to 30mg per day, within 4 weeks): – from the 3rd day: tremor, nausea, sweating, fever, lack of drive, muscle contractions – from the 2nd week: subsidence of side effects, up to occasional strong muscle contraction (legs, masticatory muscles), especially at night, heavy weight gain and orgasm disorders – From the 4th week onwards. i.e. Increase of the drive, complete suppression of the anxiety disorder and the associated panic – 20th week dose adjustment to 20mg, since no Nw with desired efficacy

  4. Tony G. Napier says:
    4.5 rating

    Paroxetine for Anxiety disorders

    Hello everybody, I am taking Paroxetine for about 4 months now, initially 10 mg, one week later 20 mg and another 30 mg one month later. Cause of taking is a total collapse with panic attacks without end. At that time, it went so far that even getting up without Valium in the morning was not feasible. Immediately I went to the psychiatric emergency room in Merheim and they helped me a lot. At least I feel in good hands and that’s worth a lot in such a case. The drug has helped me very well after some time and I’m already back down to 20 mg. I no longer have panic or anxiety attacks and can work, go out, have fun and everything else that goes with it. The 20 mg I will now continue for two to three months, then down to 10 mg and then let it crawl out very slowly. Among the side effects with me: – regularly strong feeling of weakness, where I would like to just collapse – strong sweating, strangely much stronger under the right armpit – first as good as no libido and also with the orgasm is then such an art in itself. That has then re-regulated, but since I have reduced the dose, the libido is back as well as gone – slight weight gain during the 20 mg, at 30 mg, however, another 4 kg within a month, that must definitely down again … 😉 – during the 30 mg here and there times an inexplicable bruise – drowsiness. As soon as I am calm, I could sleep hour after hour-occasionally a slight tremor, but in absolutely negligible intensity. And what else is to mention: When I went down from 30 mg to 20 mg two weeks ago, I have first Weaning symptoms noted: – gratuitous anxiety within the first two hours after ingestion – nightmares par excellence. But whatever? Then at least something is going on while you sleep. 🙂 – Heavy night sweat, I guess, that is related to the nightmares – often times shaky knees, especially in situations where you obviously can not use it. – again no libido These withdrawal symptoms went but after three to four days past (except for the still missing libido). I’m still curious how it will be if I put it off in a few months completely. Greetings and above all: Cheer up! Torsten